<  Back to the Polytechnique Montréal portal

Dynamic relaxations for online bipartite matching

Alfredo Torrico and Alejandro Toriello

Article (2022)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/51377/
Journal Title: INFORMS Journal on Computing (vol. 34, no. 4)
Publisher: INFORMS
DOI: 10.1287/ijoc.2022.1168
Official URL: https://doi.org/10.1287/ijoc.2022.1168
Date Deposited: 18 Apr 2023 14:59
Last Modified: 18 Apr 2023 14:59
Cite in APA 7: Torrico, A., & Toriello, A. (2022). Dynamic relaxations for online bipartite matching. INFORMS Journal on Computing, 34(4), 1871-1884. https://doi.org/10.1287/ijoc.2022.1168



Repository Staff Only

View Item View Item